MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ5 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ5 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-12-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Osteolysis (2377); No Code Available (3191)
Date of Event 05/25/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After review of medical records it was indicated that patient ct scan had revealed a large pelvic abscess with aspiration demonstrating gram positive cocci.The patient was then revised for periprosthetic left total hip infection and metallosis reaction of the left total hip from a metal on metal prosthesis.Operative notes reported purulent discharge were encountered.There was metallosis around the psuedocapsule.There was some trunnionosis on the trunnion and there was some lysis around the acetabulum.Doi: (b)(6) 2006; dor: (b)(6) 2018.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ5 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9805282
Report Number1818910-2020-07172
Device Sequence Number2890501
Product Code LPH
UDI-Device Identifier10603295060161
UDI-Public10603295060161
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-12-110
Device Catalogue Number157012110
Device Lot NumberA3DCT1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR